×

zbMATH — the first resource for mathematics

An eigenvalue problem for nonlinear elliptic partial differential equations. (English) Zbl 0142.08402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Shmuel Agmon, The \?_\? approach to the Dirichlet problem. I. Regularity theorems, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 405 – 448. · Zbl 0093.10601
[2] S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623 – 727. · Zbl 0093.10401 · doi:10.1002/cpa.3160120405 · doi.org
[3] S. Banach, Über homogene polynome in \( {L^2}\), Studia Math. 7 (1938), 36-44. · Zbl 0018.21902
[4] G. Bratu, Sur les équations intégrales non linéaires, Bull. Soc. Math. France 42 (1914), 113 – 142 (French). · JFM 45.0525.03
[5] Felix E. Browder, On the spectral theory of elliptic differential operators. I, Math. Ann. 142 (1960/1961), 22 – 130. · Zbl 0104.07502 · doi:10.1007/BF01343363 · doi.org
[6] Felix E. Browder, Functional analysis and partial differential equations. II, Math. Ann. 145 (1961/1962), 81 – 226. · Zbl 0103.31602 · doi:10.1007/BF01342796 · doi.org
[7] Felix E. Browder, Nonlinear elliptic boundary value problems, Bull. Amer. Math. Soc. 69 (1963), 862 – 874. · Zbl 0127.31901
[8] -, Variational boundary value problems for quasilinear elliptic equations. I, II, III, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 31-37, 592-598, 794-798. · Zbl 0117.07102
[9] R. Courant and D. Hilbert, Methods of mathematical physics, Vols. 1, 2, New York, 1953, 1962. · Zbl 0051.28802
[10] Ju. A. Dubinskiĭ, Some imbedding theorems in Orlicz classes, Dokl. Akad. Nauk SSSR 152 (1963), 529 – 532 (Russian).
[11] G. F. D. Duff, Modified boundary value problems for a quasi-linear elliptic equation, Canad. J. Math. 8 (1956), 203 – 219. · Zbl 0072.10801 · doi:10.4153/CJM-1956-024-5 · doi.org
[12] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, With the assistance of William G. Bade and Robert G. Bartle, Interscience Publishers John Wiley & Sons New York-London, 1963. · Zbl 0128.34803
[13] L. Gårding, Dirichlet’s problem for linear elliptic partial differential equations, Math. Scand. 1 (1953), 55-72. · Zbl 0053.39101
[14] David Gilbarg, Some local properties of elliptic equations, Proc. Sympos. Pure Math., Vol. IV, American Mathematical Society, Providence, R.I., 1961, pp. 127 – 141.
[15] M. Golomb, Zur theorie der nichtlinearen Integralgleichungen, Math. Z. 39 (1934), 45-75. · JFM 60.0319.01
[16] A. Granas, Introduction to the toplogy of function spaces, Lecture notes, Univ. of Chicago, Chicago, Ill., 1961.
[17] A. Hammerstein, Nichtlineare Integralgleichungen nebst Anwendungen, Acta Math. 54 (1930), no. 1, 117 – 176 (German). · JFM 56.0343.03 · doi:10.1007/BF02547519 · doi.org
[18] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, London, 1934. · JFM 60.0169.01
[19] A. I. Koshelev, A priori estimates in \( {L_p}\) and generalized solutions of elliptic eqations and systems, Uspehi Mat. Nauk 13 (1958), 29-88; Amer. Math. Soc. Transl. (2) 20 (1962), 105-171.
[20] M. A. Krasnoselskii and Y. Rutitskii, Convex functions, Noordhoff, Groningen, 1961.
[21] M. G. Kreĭn and M. A. Rutman, Linear operators leaving invariant a cone in a Banach space, Uspehi Matem. Nauk (N. S.) 3 (1948), no. 1(23), 3 – 95 (Russian). · Zbl 0030.12902
[22] O. A. Ladyženskaya, Investigation of the Navier-Stokes equation for stationary motion of an incompressible fluid, Uspehi Mat. Nauk 14 (1959), no. 3, 75 – 97 (Russian).
[23] Norman Levinson, Positive eigenfunctions for \Delta \?+\?\?(\?)=0, Arch. Rational Mech. Anal. 11 (1962), 258 – 272. · Zbl 0108.28902 · doi:10.1007/BF00253940 · doi.org
[24] J.-L. Lions, Équations différentielles opérationnelles et problèmes aux limites, Die Grundlehren der mathematischen Wissenschaften, Bd. 111, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1961 (French). · Zbl 0098.31101
[25] L. Ljusternik, Sur une class d’équations différentielles non-lineaires, Mat.Sb. 44 (1937), 1143-1168.
[26] -, On a class of non-linear operators in Hilbert space, Izv. Akad. Nauk. SSSR (1939), 257-264.
[27] Zeev Nehari, Characteristic values associated with a class of non-linear second-order differential equations, Acta Math. 105 (1961), 141 – 175. · Zbl 0099.29104 · doi:10.1007/BF02559588 · doi.org
[28] Louis Nirenberg, Estimates and existence of solutions of elliptic equations, Comm. Pure Appl. Math. 9 (1956), 509 – 529. · Zbl 0070.32301 · doi:10.1002/cpa.3160090322 · doi.org
[29] Louis Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math. 8 (1955), 649 – 675. · Zbl 0067.07602 · doi:10.1002/cpa.3160080414 · doi.org
[30] George H. Pimbley Jr., A sublinear Sturm-Liouville problem, J. Math. Mech. 11 (1962), 121 – 138. George H. Pimbley Jr., A superlinear Sturm-Liouville problem, Trans. Amer. Math. Soc. 103 (1962), 229 – 248.
[31] Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. · Zbl 0070.10902
[32] H. H. Schaeffer, Some non-linear eigenvalue problems, Non-Linear Problems Conference Univ. of Wisconsin, Madison, Wis., 1963.
[33] Laurent Schwartz, Théorie des distributions. Tome II, Actualités Sci. Ind., no. 1122 = Publ. Inst. Math. Univ. Strasbourg 10, Hermann & Cie., Paris, 1951 (French). · Zbl 0042.11405
[34] M. M. Vaĭnberg, On the continuity of some operators of special type, Doklady Akad. Nauk SSSR (N.S.) 73 (1950), 253 – 255 (Russian). · Zbl 0039.33702
[35] M. M. Vaĭnberg, The existence of characteristic functions for nonlinear integral equations with nonpositive kernels, Doklady Akad. Nauk SSSR (N.S.) 78 (1951), 1077 – 1080 (Russian). · Zbl 0044.32301
[36] -, Variational methods for the investigation of non-linear operators, GITTL, Moscow, 1956.
[37] M. I. Višik, Boundary-value problems for quasilinear strongly elliptic systems of equations having divergence form, Dokl. Akad. Nauk SSSR 138 (1961), 518 – 521 (Russian).
[38] Aurel Wintner, On the Hölder restrictions in the theory of partial differential equations, Amer. J. Math. 72 (1950), 731 – 738. · Zbl 0038.26004 · doi:10.2307/2372289 · doi.org
[39] I. M. Gel\(^{\prime}\)fand, Some problems in the theory of quasi-linear equations, Uspehi Mat. Nauk 14 (1959), no. 2 (86), 87 – 158 (Russian).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.